# SDR DLM88030521

- Difficulty date: June 6, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 40,163 hours, 32,568 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT LOST AIRSPEED INDICATOR AFTER AIRBORNE.  FLT 1425 DIVERTED TO BOSTON FROM PVD.  REPLACED NR 1 CADC PER MM.  ALL CHECKS OK.
